# SDR DXTA200501068

- Difficulty date: November 7, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,592 hours, 3,527 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT ILLUMINATED AFTER T/O AND GEAR SELECTED UP.  GEAR WAS RECYCLED WITH SAME RESULT.  IT SOUNDED LIKE THE DOORS WERE OPEN.  ITEM IS UNDER INVESTIGATION.
